# SDR FDEA200911254164

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CORRODED AT STA 1502, LBL 2.5.    CORROSION REMOVED IAW SRM 53-00-04 REV 98.  MATERIAL REMOVED = 0.010", MATERIAL THICKNESS = 0.040", MATERIAL REMAINED = 0.030".  INTERCOSTAL FABRICATED IAW DWG 146N5451 SHT 1 REV. - AND PL 146N5451 REV C. INTERCOSTAL PART MARKED IAW GMM 7-0-  1001. INTERCOSTAL REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
